# SDR C77A292168

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 7,140 hours, 4,139 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 321258006
- Condition: Failed
- Location: Aft Galley
- Part time: 4,745 hours, 2,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE,  DECLARED AN EMERGENCY AND DIVERTED DUE TO A REPORT OF SMOKE IN THE AFT CABIN AREA. WHILE STILL IN FLIGHT, THE F/A DETERMINED THE SMOKE WAS COMING FROM THE AFT INBD COFFEEMAKER AND TURNED THE COFFEEMAKER TO OFF. THE SMOKE DISSIPATED. THE ACFT LANDED SAFELY. MX WAS DISPATCHED TO THE ACFT AND THEY PROCEEDED TO REMOVE BOTH INBD AND OTBD COFFEEMAKERS TO INSPECT POWER RECEPTACLES AND LINES. FOUND NO DAMAGE OR DEFECTS. THE COFFEEMAKERS WERE REINSTALLED AND THE FAULTY INBD COFFEEMAKER'S CIRCUIT BREAKER WAS PULLED AND COLLARD TO ISOLATE ELECTRICAL POWER. THE COFFEEMAKER WAS PLACED ON MEL 25-20-07-1-N WITH EA TO PULL AND COLLAR ASSOCIATED CIRCUIT BREAKER. THE ACFT WAS RETURNED TO SERVICE. REF W/O 292168.
